Service Recovery Strategies for Single and Double Deviation Scenarios
Robert Johnston and
Adrian Fern
The Service Industries Journal, 1999, vol. 19, issue 2, 69-82
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://hdl.handle.net/10.1080/02642069900000019 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:servic:v:19:y:1999:i:2:p:69-82
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/FSIJ20
DOI: 10.1080/02642069900000019
Access Statistics for this article
The Service Industries Journal is currently edited by Eileen Bridges, Professor Domingo Ribeiro, Ronald Goldsmith, Barry Howcroft and Youjae Yi
More articles in The Service Industries Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().